# SDR CA150126004

- Difficulty date: January 25, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 68,290 hours
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Condition: Defective
- Location: Cargo Bay
- Part time: 40,573 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW RECEIVED A RED SMOKE WARNING MESSAGE IN CLIMB. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED/LANDED WITHOUT FURTHER INCIDENT. INSPECTION OF THE CARGO COMPARTMENT REVEALED NO TRACE OF FIRE OR SMOKE. THE CARGO COMPARTMENT SMOKE DETECTOR SYSTEM WAS DEFERRED IN ACCORDANCE WITH MEL 26-6-4 AND THE AIRCRAFT RELEASED FOR SERVICE. TROUBLESHOOTING REVEALED THAT THE FORWARD SMOKE DETECTOR WAS TESTING SERVICEABLE (SELF-TEST) HOWEVER IT WOULD NOT TRIGGER A SMOKE WARNING WHEN SIMULATING A SMOKE CONDITION. THE DETECTOR WAS REPLACED AND THE SYSTEM TESTED SERVICEABLE. THE MEL WAS CLEARED AND THE AIRCRAFT RELEASED FOR SERVICE. (TC# 20150126004)
